# SDR ABXA9801080

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9755584503
- Condition: Corroded
- Location: Bs 1280-1300
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON CUSP UPPER SKIN BETWEEN STATION 1280 TO 1300, LEFT SIDE.  REPAIRED IAW ABX D853-17871MR.
